MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT
Model Number TSVT6B13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that patient returns approximately one month after removal of tooth #14(universal) and placement of implant.Patient states things seem to be healing more slowly than what he has experienced with prior implants.Upon examination, implant is stable, mild soft tissue setting against the buccal surface on the implant with a small crevice having formed between the buccal gingival margin in the healing cap.No visible debris.Healing cap removed and the site irrigated with peridex.A cover screw was placed and gelfoam tucked into the gingival defect.No signs of infection.Patient returned approximately after two weeks and soft tissue defect persist, subtle exposure of some of the crestal portion of the implant shoulder.The implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Patient weight is not provided / unknown.Additional 510(k) number is k101880.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was returned.The reported event could not be verified through the provided x-ray.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional testing could not be performed for the reported event.Therefore, the reported event could not be recreated.A definitive root cause could not be determined.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
IMP,TSV,6.0,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15274966
Report Number0002023141-2022-02161
Device Sequence Number6237200
Product Code DZE
UDI-Device Identifier00889024019898
UDI-Public(01)00889024019898(17)241028(10)1233193
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2024
Device Model NumberTSVT6B13
Device Catalogue NumberTSVT6B13
Device Lot Number1233193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale